Jack Bodie : Teen dies of suspected fentanyl overdose

A Lower Mainland teen is on life support after a suspected fentanyl overdose.

In another post, Lori Moniz posts a warning about fentanyl, saying the drug is being mixed and distributed in unknown but toxic and fatal doses, mixed with cocaine, heroin, oxycontin, and is up to 100 times more potent than morphine. The teens were rushed to hospital where Bodie was placed on life support but he died a day later.

The other boy survived.

The pills the boys swallowed were green and had the number 80 printed on them.

While the overall number of drug overdose deaths have not spiked, the service says the presence of fentanyl is becoming more common.

“We won’t know for certain the cause of death, [but] even the suspicion of a link to fentanyl warrants another public safety announcement”, said Harder in a statement. North Vancouver parents of a two-year-old overdosed and died from fentanyl last month.

“If it’s a street drug, you don’t know what’s in them”.

Police believe the pair took fake Oxycontin.

“There is no such thing as a safe street drug”, says Constable Brian Montague.

Police in North Vancouver say a man is dead following an apparent overdose of the powerful synthetic opioid fentanyl, but the B.C. Coroner’s office says fentanyl may not have been involved in this particular case. Earlier in the week, the BC Coroners Service confirmed that fentanyl played a part in the deaths of Hardy and Amelia Leighton, whose bodies were discovered in their Vancouver home on July 20.

The drug was detected in 25 per cent of overdose deaths in B.C. last year, compared to five per cent in 2012. At least 55 people have died from the drug so far in 2015, reported CTV News in August.

Source: http://www.tjcnewspaper.com/jack-bodie-teen-dies-of-suspected-fentanyl-overdose-13398/